# SDR CALA2023062602035

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 69,631 hours, 25,565 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT RIGHT HAND HORIZONTAL STAB STA 101.90, I/B ROW, 19 INCHES FROM REAR SPAR CRACK LENGTH 0.718 INCHES. REF AAR N/R 9197551. 11. DIP DIMENSION OF THE REPAIR 17.25 IN. , 9.5'''' INSPECTION LIMITS SRM 55-10-01-2R-11-56000 TOTAL FLIGHT CYCLES/ 9000 FLIGHT CYCLES TYPE INSPECTION B. WORK ACCOMPLISHED BY V938928. REMOVED PREVIOUS REPAIR AT RT HORIZONTAL STABILIZER STA 101.90 I/B ROW , REF. SRM 51-40-02 AND REPAIRED NEW CRACK FOUND AT I/B ROW 19 INCHES FROM REAR SPAR IN REF. SRM 55-10-01-2R-11, REPAIR ADD EMP:V938928
